Quantitative estimation of the local minimum point in nonlinear
Doklady Akademii Nauk, Tome 292 (1987) no. 5, pp. 1067-1069
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_292_5_a8,
author = {\`E. F. Tamm},
title = {Quantitative estimation of the local minimum point in nonlinear},
journal = {Doklady Akademii Nauk},
pages = {1067--1069},
year = {1987},
volume = {292},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_292_5_a8/}
}
È. F. Tamm. Quantitative estimation of the local minimum point in nonlinear. Doklady Akademii Nauk, Tome 292 (1987) no. 5, pp. 1067-1069. http://geodesic.mathdoc.fr/item/DAN_1987_292_5_a8/